Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/4537
Title: Conjugacy of vector fields respecting additional properties
Authors: BONCKAERT, Patrick 
Issue Date: 1997
Publisher: Springer Netherlands
Source: Journal of dynamical and control systems, 3(3). p. 419-432
Abstract: We apply a method, going back to E. Nelson, for simplifying the expression of a vector field to a normal form, for example near a partially hyperbolic fixed point, in the case where some additional properties have to be respected by the change of variables. We illustrate the method by solving recent questions encountered in desingularization problems.
Keywords: Conjugacy - structure preserving - partially hyperbolic singularity
Document URI: http://hdl.handle.net/1942/4537
DOI: 10.1007/BF02463258
Type: Journal Contribution
Appears in Collections:Research publications

Show full item record

SCOPUSTM   
Citations

10
checked on Sep 3, 2020

Page view(s)

50
checked on May 20, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.